MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72400163
Medical Device Problem Codes Mechanical Problem (1384); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4 unique identifier (udi) for balloon: (b)(4).D4 unique identifier (udi) for pump: (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
It was reported that this artificial urinary sphincter (aus) was not performing as expected.Two weeks later a revision surgery was performed, upon examination a crack in the cuff connecting tube was found.The aus was explanted and replaced.No patient complications were reported.

Brand Name
AMS 800 ARTIFICIAL URINARY SPHINCTER
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23508864
Report Number2124215-2025-80882
Device Sequence Number18575075
Product Code EZY
UDI-Device Identifier00878953000749
UDI-Public(01)00878953000749(17)220927(10)187132006
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/27/2022
Device Model Number72400163
Device Catalogue Number72400163
Device Lot Number0187132006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/10/2025
Date Device Manufactured10/05/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON: UPN 72400024 / LOT 1000155054.; PUMP: UPN 72400098 / LOT 1000148065.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale